Vyvanse is a prescription stimulant drug used to treat attention deficit hyperactivity disorder (ADHD) and binge eating disorder (BED). It can be useful in treating these conditions, but it also has the potential to be abused which can lead to overdose. If you are taking vyvanse 60 mg high, you should contact your doctor to discuss your medication regimen.
The maximum recommended dosage of Vyvanse per 24 hours is 70 mg for children and adults. Taking more than this amount can cause serious side effects, such as heart problems and addiction. It can also increase the risk of seizures. Taking too much Vyvanse can also interact with other medications and increase the risk of serotonin syndrome, which can be life-threatening. For this reason, the FDA has issued a boxed warning on this drug to inform patients of the dangers of taking too much.
Some of the most common side effects of vyvanse 60 mg high include loss of appetite, dry mouth, insomnia, nausea, and decreased appetite. These side effects usually occur for the first few weeks of treatment and then fade as the body adjusts to the medication. The medication may also affect the mood, so some people experience anxiety or feelings of depression. In rare cases, it can lead to agitated behavior or suicidal thoughts.
Vyvanse comes in many forms, including pills, capsules, chewable tablets, and liquid. It can be taken with or without food and is typically taken in the morning. Dosing amounts will vary depending on the child’s age and condition being treated. For example, doctors will not prescribe the same dose for an 8-year-old and a 12-year-old because they have different sizes of bodies.
The most common way to abuse vyvanse is to take it in higher than prescribed doses, which can lead to overdose. It can also be dangerous to mix it with other substances, such as alcohol. Using stimulants such as Vyvanse can mask the effects of alcohol, which can lead to excessive drinking. This can be extremely dangerous and even lead to coma or death.
Another way to misuse vyvanse is by combining it with other drugs that can increase the risk of serotonin syndrome, such as certain antidepressants and MAOIs. This reaction can be life-threatening and should be avoided at all costs. Parents should talk openly with their child about the dangers of drug misuse and carefully monitor their children for changes in behavior while they are taking this medication.
If a child develops an addiction to Vyvanse, they should seek help at a rehabilitation facility that offers comprehensive care. This includes medical detox, behavioral therapy, and inpatient or outpatient rehab. There are many facilities that specialize in helping individuals with substance use disorders, including Vyvanse addiction. One such facility is The Recovery Village Ridgefield, which offers a full continuum of care that can help individuals overcome their substance use disorders. To learn more about the facility or to schedule an initial assessment, call today. vyvanse 60 mg high